# SDR P5CA2011100700485

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 47,181 hours, 7,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 7487674877
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES EQUIPMENT NUMBERS M5169 & AMP; M5170 ARE & NBSP; INOPERATIVE.  BOTH BATTERY PACKS REPLACED IAW AMM 33-51-04-902-001-001 REV 72.  BOTH TESTED NORMAL.
